# SDR DXTA2022052362510

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0042
- Aircraft time: 5,720 hours, 3,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: UPON ARRIVAL AND WHILE DEPARTING THE AIRCRAFT, THE MAIN CABIN DOOR WOULD NOT SELF-RELEASE WHEN DOOR HANDLE WAS SELECTED TO THE OPEN POSITION. REPEAT WRITE UP.  COMPLETED 3 OPERATIONAL CHECKS OF MAIN CABIN DOOR. FOUND TO BE ACCEPATABLE IN OPERATION WITH A SLIGHT NUDGE. NOTIFED MCC. MCC RECOMMENDED THE DOOR GAS STRUT RIGGING CHECKED. GAINED ACCESS TO GAS STRUT. FOUND THE STRUT RIGGING TO BE NOT IN A NEUTRAL POSITION PER AMM. ADJUSTED GAS STRUT TO PROPER RIGGING. C/W S DOOR OPERATIONAL CHECKS AND DOOR NOW FREE FALLS ON ITS OWN FROM CLOSED POSTION AS REQUIRED. ALL WORK PER CE680A AMM 52-10-00. CLOSE UP ACCESS AS NEEDED.
